# SDR AALA20110102DFW02

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 54,451 hours, 18,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE AT 2EF INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT 2EF.  OPS CHECK NORMAL.
